Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

A complexity dichotomy for finding disjoint solutions of vertex deletion problems

Fellows, Michael R., Guo, Jiong, Moser, Hannes and Niedermeier, Rolf (2011). A complexity dichotomy for finding disjoint solutions of vertex deletion problems. ACM Transactions on Computation Theory,2(5):5-25.

Document type: Journal Article
 
This record has been deleted.
Versions
Version Filter Type
Access Statistics: 206 Abstract Views  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 00:59:16 CST